# SDR UIEA2020060201186

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,772 hours, 18,010 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU "FAULT" AFTER 1ST AND 2ND START ATTEMPT.  AFTER LANDING ACCOMPLISHED APU START WITH GOOD RESULTS.  APU BITE CHECK DISPLAYED "START ABORT" W/ "SEE MY MANUAL" ON TWO PREVIOUS START ATTEMPTS REF FIM 49-11 FAULT TREE 989.
